# SDR AALA201612029004

- Difficulty date: November 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Damaged
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT NOSE LANDING GEAR DOOR FORWARD HINGE FITTING, AFT POSITION HAS AN ELONGATED HOLE.  REPLACED HINGE FITTING IAW CMM 52-82-32-400-804-A01 AND AMM 52-22-13-410-001-A.
